# SDR ASAA2016072617523

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 38,840 hours, 11,451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156292
- Condition: Delaminated
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING T/C 78121000,  HEAT EXCHANGER CLEANING FOUND THE RT AFT PLENUM DELAMINATED MIG-2C 40-0012871, 40-0012872 INITIALIZED. ACFT GROUNDED.  RT AFT HEAT EXCHANGER & PLENUM REMOVED, IAW AMM 21-51-03-000-805-002.  INSTALLED NEW RH AFT PLENUM WITH HEAT EXCHANGER, IAW AMM 21-51-03-400-804-002.  COMPLETED ACP STEP 3J & 3K ON TASK IAW AMM 21-51-03-400-804-002. NO LEAKS NOTED.
